MathSciNet Relay Station
MathSciNet bibliographic data
MR512820 58C27 (58C28)
Jänich, Klaus Symmetry properties of singularities of $C\sp{\infty }$-functions. Math. Ann. 238 (1978), no. 2, 147–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement